# SDR USAA920071150

- Difficulty date: November 10, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 54,742 hours, 36,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Cracked
- Location: Bs 527 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C16 CHECK, CRACKED FUSELAGE SKIN, BS 527, S27L.  REPAIRED FUSELAGE SKIN, BS 527, S27L IAW USAIRWAYS EA 98963.
